# SDR SWIA200718434

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 15,068 hours, 11,696 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Contaminated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3890 - EMERGENCY FLOOR LIGHTS AT ROWS 1 THRU 5 ARE NOT ILLUMINATING.  CLEANED MOISTURE FROM THE CONTACT AREA.  OPS CHECKS GOOD.
